Multiplicity of the spectrum of a self-adjoint ordinary differential operator of odd order
Matematičeskie zametki, Tome 17 (1975) no. 4, pp. 631-638
Cet article a éte moissonné depuis la source Math-Net.Ru
A bound is obtained for the multiplicity of the spectrum of the self-adjoint operator generated by a singular ordinary differential operatorell of odd order in the Hubert space $\mathscr L^2(a,b)$ in terms of solutions of the differential equationel $l[y]=\lambda y$.
@article{MZM_1975_17_4_a14,
author = {V. I. Filippenko},
title = {Multiplicity of the spectrum of a~self-adjoint ordinary differential operator of odd order},
journal = {Matemati\v{c}eskie zametki},
pages = {631--638},
year = {1975},
volume = {17},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1975_17_4_a14/}
}
V. I. Filippenko. Multiplicity of the spectrum of a self-adjoint ordinary differential operator of odd order. Matematičeskie zametki, Tome 17 (1975) no. 4, pp. 631-638. http://geodesic.mathdoc.fr/item/MZM_1975_17_4_a14/